please help me. i have a skin rash or something. i went to the doctors for it. he said it didnt look like an std. it started on my chest. it was discoloration of my skin in bloches and little areas. it was spreeding like crazy all the way down to my pubic area. i used a cream for fungus that the doctor gave me and its not on my chest anymore just my pubic area now. it doesnt itch, there are no sores , no bumps, just a redish pink color and it looks like a rash. the skin is smooth its not raised. dosnt flake. i dont get it. its been there for a while now and i know its spreding again. what could it be. ive looked evrywhere for an answere the doctor didnt know either
It can be intertrigo. An intertrigo is an inflammation (rash) of the body folds. It most commonly occurs due to bacterial, viral or fungal infection. An intertrigo usually appears red and raw-looking, and may also itch, ooze, and be sore.
Please keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics.Topical zinc oxide cream like Sudocrem, Desitin are very helpful(apply with a paper towel and not directly with hands).Application of mild steroid cream like dermacort also helps. In case the symptoms persist then antifungals may be needed. Please consult a dermatologist in that case.
Hope it helps. Take care and do keep me posted on how you are doing or if you have any additional queries. Warm regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.